# SDR DL73S040521

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,026 hours, 35,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER INSTALLATION REQUIRED RADIUS BLOCKS AND OVERSIZED FASTENER WHILE PERFORMING EO 03-055852-03AD AT THE FWD SERVICE DOOR CUTOUT AFT FRAME.  VA 72553AD ISSUED AND 8110-3 RECEIVED PROVIDING APPROVAL.
